# SDR HEEA075557

- Difficulty date: August 21, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Aircraft: N4282Z
- Make and model: Bell 206L-3
- Aircraft serial: 51499
- Aircraft time: 11,463 hours
- Engine: Allsn 250C30
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 25490925
- Part serial: 326915
- Condition: Malfunctioned
- Location: Engine
- Part time: 9,935 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

START ACCEL ADJUSTMENT FROZEN. REPLACED WITH SERVICEABLE FUEL CONTROL.
